CSpace
基于极大极小方法的一类非线性系统的自适应控制
陈彭年1; 秦化淑2
2007
Source Publication系统科学与数学
ISSN1000-0577
Volume027Issue:003Pages:344
Abstract研究一类具有非线性不确定参数的非线性系统的自适应模型参考跟踪问题.假设系统的非线性项关于不确定参数是凸或凹的.去掉了在先前有关研究中要求参考模型矩阵有小于零的实特征值的条件.既考虑了状态反馈控制方式,也考虑了输出反馈控制方式.在采用输出反馈控制时,假设非线性项满足李普希兹条件,但李普希兹常数未知.基于一种极大极小方法,提出了一种自适应控制器的设计方法.控制器是连续的,能保证闭环系统的所有变量有界,并且渐近精确跟踪参考模型.举例说明了本结论的有用性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46058
Collection中国科学院数学与系统科学研究院
Affiliation1.中国计量学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈彭年,秦化淑. 基于极大极小方法的一类非线性系统的自适应控制[J]. 系统科学与数学,2007,027(003):344.
APA 陈彭年,&秦化淑.(2007).基于极大极小方法的一类非线性系统的自适应控制.系统科学与数学,027(003),344.
MLA 陈彭年,et al."基于极大极小方法的一类非线性系统的自适应控制".系统科学与数学 027.003(2007):344.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈彭年]'s Articles
[秦化淑]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈彭年]'s Articles
[秦化淑]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈彭年]'s Articles
[秦化淑]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.